Knee pain worsening days after cortisone shot

Patient : Hello, I am an 18 year old collegiate rower. I started having pain on the inside of my knee a few weeks ago. I was told I had plica. At a doctors recommendation, I stopped rowing for a week and was taking 3 Advil three times a day. While it did get a slightly better, it didn't hep much, so I received a cortisone injection 4 days ago. I was feeling sore from the injection the rest of the day and most of the day after that. Yesterday I wasn't feeling any pain. However today I've been experiencing the same knee pain I was feeling before the injection only now it is much worse then before the injection. Is this normal?
Symptoms:  right inner knee pain
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My name is Carlton Jackson. My date of birth is April 3, 1955. In the spring of 1973 I hyperextended my left knee w...

Q: I ama 68 year old female who has been very active. Have not been exercising during last month due to cataract surger...

Q: My daughter was playing volleyball and dove/slide in for the ball. She said it hurt her right knee. But she was outsi...

Q: My knee is severely swollen (size of a grapefruit). I had an xray which was normal. It hurts a ton on the inside of m...

Q: When i went up the stairs i got knee pain as if its twisting on the inside. INtense pain for at least 5 minutes cant ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews